# SDR 2008UALA02987

- Difficulty date: May 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 44,200 hours, 32,069 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED CLIP AT STA 301.5 AND STRINGER 10L.  MAJOR REPAIR ACCOMPLISHED:  REPLACED CLIP.
